Maximal regularity for non-autonomous stochastic evolution equations in UMD banach spaces

Ton Viet Ta, Atsushi Yagi, Yoshitaka Yamamoto

Research output: Contribution to journalArticle

Abstract

A non-autonomous stochastic linear evolution equation in UMD Banach spaces of type 2 is considered. We construct unique strict solutions to the equation and show their maximal regularity. The abstract results are then applied to a stochastic partial differential equation.

Original languageEnglish
Pages (from-to)857-879
Number of pages23
JournalProceedings of the Indian Academy of Sciences: Mathematical Sciences
Volume127
Issue number5
DOIs
Publication statusPublished - Jan 1 2017

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Maximal regularity for non-autonomous stochastic evolution equations in UMD banach spaces'. Together they form a unique fingerprint.

  • Cite this